Join the 'Bacterial Skin Infection' group to help and get support from people like you.
Bacterial Skin Infection Questions
Related terms: Cellulitis, Infection, skin, bacterial, Skin Infection, bacterial
We found 91 questions associated with the 'Bacterial Skin Infection' topic.
Posted 19 May 2013 by • 17 answers
I apply antifungal cream and powder daily also triple antibiotic when the blisters pop but nothing seems to give. When they pop the blisters fill up with more fluid and then more blisters appear. One blister popped and as I lifted up the skin to see inside it was like a deep cutt. I cant afford to ...
Posted 9 Sep 2013 by • 3 answers
My cousin has weeping leg edema, very painful, and his internist diagnosed it as cellulitis - He is 79 yrs old with emphysema - and not improving on an antibiotic - Is there a specialist he can see for this condition
Posted 20 Mar 2013 by • 3 answers
I had my yearly physical exam about 2 months ago and was told after having blood work, my thyroid levels were low. I was prescribed Levothyroxine. I also took a multivitamin containing 600mg of Calcium, along with 5,000IU of vitamin D. I was unaware of the warning not to take Calcium & Iron ...
Posted 2 Mar 2010 by • 1 answer
I was diagnosed with cellulitis on 1/29/10 and have been on the generics for Keflex and Bactrim DS since that time, today is 3/2/10. The infection started in my right leg and they put me off work a week at a time with the exception of 2 days a week that I worked graveyard with little standing. The ...
Posted 19 Oct 2017 by • 0 answers
I'm allergic to penicillin, erythromycin and Keflex. I also had a reaction to Bactrim (rash and vomiting) and Silverdine (rash and itching around the wound). What can I safely use for a skin wound? I've been cleaning it out with Hibiclense and it's looking great, just would like to ...
Posted 21 Oct 2017 by • 0 answers
Posted 29 Sep 2017 by • 0 answers
... and Vancomycin ( ignore the spelling) for 4 days in the Hospital with no reactions then I was given 300 mg clindamycin caps to take at home for 14 days along with Bactrim 800-160 mg I developed a rash and hives on my arms and hands, like an allergic reaction to something, I am allergic to ...
Posted 22 Sep 2017 by • 1 answer
an open wound and puffy redness below. After 4 days of medicine I don't see any improvement. Wound still open and painful and redness seems to be spreading. Difficult to wear shoes. I soak with epsom salts, use Neosporin or other topical antibiotic on the wound, but nothing seems to be ...
Posted 1 Sep 2017 by • 0 answers
My doctor prescribed a dosage of Clindamycin 300mgs for me today for a severe Cellulitis infection in legs. So far I have taken 2 doses(every 6 hours) of this Clindamycin 300mgs... No stomach upsets but am now itching very badly but have no rash or trouble breathing... IS THIS A ALLERGIC REATION or ...
Posted 19 Aug 2017 by • 1 answer
This came on within a week of beginning WP... wondering if it is connected. Very much wanting the WP to be the product of choice - so perhaps this occurring is just a coincidence. Anyone have any knowledge?
Posted 3 Jul 2017 by • 0 answers
Hello! I was just diagnosed with folliculitis last week & was put on Bactrim. A painful abscess formed under my arm & the morning I was to see the doctor as I was walking I felt it burst. It was so big it needed medical attention & was no question, infected. I went on Friday & ...
Posted 24 Apr 2017 by • 1 answer
Can it contribute to cellulitis?
Posted 9 Aug 2016 by • 3 answers
I've went to the doctor last Sunday (July 31st) and have been taking antibiotics for the past 10 days (still taking them) and I just got my recheck today (August 9th). I feel way much better. No pain, no fevers, etc. The abscess is really small, like dots. I asked if it was contagious when I ...
Posted 3 May 2017 by • 1 answer
... migraine, irritability and cold sweats. I figured it was a migraine so I stayed in a dark quiet room and drank small sips of water. Now feeling a little better but still very irritable, cold but sweaty, and I have fibro but this is different. Could it be the antibiotic? I told my Dr I was ...
Posted 27 Jan 2017 by • 1 answer
I am diabetic. I got severe hives with penicillin that even left bruises
Related Condition Support Groups
Related Drug Support Groups
Bactrim, Bactrim DS, sulfamethoxazole / trimethoprim, Neosporin, Septra, Triple Antibiotic, SMZ-TMP DS, Sulfatrim, Septra DS, view more... tea tree, Sulfatrim Pediatric, Cotrim, Cortisporin Cream, Lanabiotic, Septa, Triple Antibiotic Plus, First Aid Antiseptic, Bactrim Pediatric, Bactrim IV, Cotrim DS, A + D Cracked Skin Relief, Co-trimoxazole, Cortisporin Ointment, Antibiotic with Pramoxine, Baciguent, Spectrocin Plus, Mercuroclear, Duospore, Topicycline, bacitracin / neomycin / polymyxin b / pramoxine, Betadine Antibiotic, Polytracin, Tribiotic Plus, Medi-Quik, benzalkonium chloride / lidocaine, Cotrim Pediatric, Bethaprim Pediatric, Septra IV, Uroplus DS, Uroplus, Bethaprim, fluocinolone / neomycin, neomycin / polymyxin b / pramoxine, Neo-Synalar